My dr prescribed me a 30 day supply of loratradine (off brand Claritin). I have taken it for 2 weeks now. Can I stop taking it?
You "can" definitely stop taking Claritin, but keep in mind that some people have a lot of side effects when they stop the medication. Irritability and sleeplessness are the two most common side effects, but some people suffer from paranoia and depression as well. In the past, I successfully "weaned" myself off of Claritin, first by taking it 5 days a week instead of 7, then 3 days a week, then 2 days a week, then once a week, and then stopping all together. I found that going off it slowly made it easier to go off of, but some would say that it just increases the side effects. If you are worried, you should talk to your doctor prior to going off any medication.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 21 Feb 2010 • 1 answer
Updated 28 Mar 2012 • 1 answer
Updated 23 Jun 2012 • 1 answer
Updated 19 Feb 2019 • 1 answer
Updated 30 Dec 2014 • 2 answers